# SDR N6WA2015112201

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 32,706 hours, 23,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CAPTAINS SIDE, EXIT ROW HAS ONE BULB OUT OF 5 NOT WORKING.  RELAMPED EMER LIGHT IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD AT THIS TIME.  OK FOR SERVICE.
